A model of atomic radiation
Annales de l'I.H.P. Physique théorique, Tome 28 (1978) no. 1, pp. 91-110
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1978__28_1_91_0,
author = {Davies, E. B.},
title = {A model of atomic radiation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {91--110},
year = {1978},
publisher = {Gauthier-Villars},
volume = {28},
number = {1},
mrnumber = {489458},
zbl = {0386.46059},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1978__28_1_91_0/}
}
Davies, E. B. A model of atomic radiation. Annales de l'I.H.P. Physique théorique, Tome 28 (1978) no. 1, pp. 91-110. http://geodesic.mathdoc.fr/item/AIHPA_1978__28_1_91_0/
